PUBLICATIONS OF THE LAST YEARS

M. Abundo: The first-passage area of a Wiener process with stochastic resetting. 
      
Methodol Comput Appl Probab (2023) 25:92 https://doi.org/10.1007/s11009-023-10069-4

M. Abundo, E. Pirozzi: On the Estimation of the Persistence Exponent for a Fractionally
      Integrated Brownian Motion by Numerical Simulations. Fractal Fract. 2023, 7, 107.
      https://doi.org/10.3390/fractalfract7020107

M. Abundo: Asymptotic of the running maximum distribution of a Gaussian Bridge.
     
 (2022)  
Stochastic Analysis and Applications. 
      Published online:  19 September 2022;  pg.. 1-20. DOI:
10.1080/07362994.2022.2123344
      https://www.tandfonline.com/eprint/AVZ8GTNF7XVAKSNSQI7C/full?target=10.1080/07362994.2022.2123344


M. Abundo: Some examples of solutions to an inverse problem for the first-passage place of a
      jump-diffusion process.
Control & Cybernetics Vol. 51 (2022) No. 1, pg. 31-42.
      DOI: 10.2478/candc-2022-0003
73.

M. Abundo: The first-passage area of Ornstein-Uhlenbeck process revisited. (2021). 
      Stochastic Analysis and Applications. Published online: 28 Dec 2021; pg. 1-19. DOI: 10.1080/07362994.2021.2018335
        https://www.tandfonline.com/eprint/GDYPA5GKHXW27RN6WUDK/full?target=10.1080/07362994.2021.2018335

M. Abundo, E. Pirozzi: Fractionally Integrated Gauss-Markov processes and applications.  
     Communications in Nonlinear Science and Numerical Simulation (2021),  
     doi: https://doi.org/10.1016/j.cnsns.2021.105862     (arXiv:1905.08167 1905.081167.pdf )

M. Abundo, E. Pirozzi:  On the Entropy of Fractionally Integrated Gauss-Markov Processes.
     
 Mathematics 2020, 8(11), 2031; https://doi.org/10.3390/math8112031

M. Abundo: On the first-passage times of certain Gaussian processes, and related asymptotics. 
      Stochastic Analysis and Applications. Published online: 09 Nov 2020. https://doi.org/10.1080/07362994.2020.1843495
        https://www.tandfonline.com/eprint/DHJTBKFZ5DBG7XI53VBU/full?target=10.1080/07362994.2020.1843495

M. Abundo:  An inverse problem for the first-passage place of some diffusion processes with random starting point. 
      Stochastic Analysis and Applications 
2020, VOL. 38, No. 6, 1122–1133 https://doi.org/10.1080/07362994.2020.1768867 
        https://www.tandfonline.com/eprint/HSBSAGSGYYVUTU8SWGCP/full?target=10.1080/07362994.2020.1768867

M.  Abundo, M. B. Scioscia SantoroOn the successive passage times of certain one-dimensional diffusions.
     
 Lecture Notes in Computer Science (LNCS), 12013, EUROCAST 2019. R. Moreno-D´ıaz et al. (Eds.) ; pp. 1–9, 2020.
       https://doi.org/10.1007/978-3-030-45093-9_24

M. Abundo:  Randomization of a linear boundary in the first-passage problem of Brownian motion.
      Stochastic Analysis and Applications. Published online: 26 Nov 2019   
https://doi.org/10.1080/07362994.2019.1695629  

M. Abundo, E. Pirozzi: On the Integral of the Fractional Brownian Motion and Some Pseudo-Fractional Gaussian Processes.
      
Mathematics 2019, 7(10), 991, 112; https://doi.org/10.3390/math7100991 

M. Abundo, G. Ascione, M.F. Carfora, E. Pirozzi:  A fractional PDE for first passage time of time-changed Brownian motion
      and its numerical solution.
 Accepted for publication in  Applied Numerical Mathematics (2019).


M. Abundo: An inverse first-passage problem revisited: the case of fractional Brownian motion, and time-changed Brownian motion.  
      Stochastic Analysis and Applications, 2019, vol. 37, No. 5, 708716. https://www.tandfonline.com/eprint/NDDZJQUEKQFHRTQJU5VF/full?target=10.1080/07362994.2019.1608834

M. Abundo, S. Furia: Joint Distribution of First-Passage Time and First-Passage Area of   

      Certain  Lèvy Processes.  Methodol Comput Appl Probab  https://doi.org/10.1007/s11009-018-9677-5

M. Abundo:  The Randomized First-Hitting Problem of Continuously Time-Changed Brownian Motion. 
      Mathematics 2018  6(6), 91, 110.  https://doi.org/10.3390/math6060091

M. Abundo, M. Abundo: Some Remarks on the Mean of the Running maximum of      
 
     Integrated Gauss-Markov Processes and Their First-Passage Times. 
      In: Computer Science ( LNCS) 10672, Computer Aided Systems Theory. 
      R. Moreno-Diaz et al. (Eds.): EUROCAST 2017, Part II, LNCS 10672, pp. 72–79, 2018.
      https://doi.org/10.1007/978-3-319-74727-9_9

M. Abundo, E. Pirozzi: Integrated  Stationary Ornstein-Uhlenbeck Process, and Double
      Integral Processes.  Physica A 494 (2018) 265–275.  doi.org/10.1016/j.physa.2017.12.043

M. Abundo: The arctangent law for a certain random time related to one-dimensional
      diffusions.  Stochastic Analysis and Applications, 36(1), 181–187  (2018).    
      https://doi.org/10.1080/07362994.2017.1387565

M. Abundo, D. Del Vescovo: On the joint distribution of first-passage time and
       first-passage area of  drifted Brownian motion. Methodol Comput Appl Probab (2017)
      19:985–996 DOI 10.1007/s11009-017-9546-7  (Online first 25 Jan 2017). 

M. Abundo: The mean of the running maximum of an integrated Gauss-Markov
      process and the connection with its first-passage time. Stochastic Anal. Appl.  
     35:3, 499-510, 2017.   http://dx.doi.org/10.1080/07362994.2016.1273784

M. Abundo: On the excursions of drifted Brownian motion and the successive passage times of
      Brownian motion. Physica A 457 (2016) 176–182. doi:10.1016/j.physa.2016.03.052    

M. Abundo: An overview on inverse first-passage-time problems for one-dimensional diffusion
      
processes. Lecture Notes of  Seminario Interdisciplinare di Matematica Vol. 12 (2015)
      pp. 1 – 44.  http://dimie.unibas.it/site/home/info/documento3012448.html

M. Abundo: A randomized first-passage problem for drifted Brownian motion subject    
       to hold and jump from a boundary. Stochastic Anal. Appl. 34(1): 38-46, 2016. DOI:10.1080/073629942015.1099047

M. Abundo: On the first-passage time of an integrated Gauss-Markov process.  
      Scientiae Mathematicae Japonicae Online, e-2015, 28, 1-14 

M. Abundo: One-dimensional reflected diffusions with two boundaries and an inverse first-
       hitting problem
. Stochastic Anal. Appl. 32: 975–991, 2014.
       DOI 10.1080/07362994.2014.959595

M. Abundo: Investigating the Distribution of the First-Crossing Area of a Diffusion Process    

      with Jumps Over a Threshold.  The Open Applied Mathematics Journal, 2013, 7, 18-28. 
      DOI: 10.2174/1874114201307010018

M. Abundo, M. Abundo:  Some Remarks on the First-Crossing Area of a Diffusion Process
      with Jumps over a Constant Barrier.  Lecture Notes in Computer Science, Computer Aided   
      Systems Theory.EUROCAST 2013, Part I. vol. 8111, pp. 20-27. Springer Berlin/ Heidelberg,
      2013. DOI 10.1007/978-3-642-53856-8

M. Abundo: On the representation of an integrated  Gauss-Markov process
      Scientiae Mathematicae Japonicae Online, e-2013, 719–723

M. Abundo: Solving an inverse first-passage-time problem for Wiener process subject to
      random jumps from a boundary. Stochastic Anal. Appl. 
31: 4, 695-707, 2013. 
      ISSN 0736-2994 print/1532-9356 online.  DOI: 10.1080/07362994.2013.800358

M. Abundo: Some randomized first-passage problems for one-dimensional diffusion
      processes. Scientiae Mathematicae Japonicae, 76, No. 1 (2013), 33–46 : e-2013, 33–46.

M. Abundo: The double-barrier inverse first-passage problem for Wiener process with random  
      starting point. Statistics and Probability Letters. Available online Sept 2012,  
      vol. 83 (2013), 168-176.
doi: 10.1016/j.spl.2012.09.006.  

M. Abundo, C. Macci, G. Stabile: Asymptotic results for exit probabilities of stochastic processes
       governed by an integral type rate function.
Prob. Math. Statis. Vol. 32, (1), (2012), 25-39.
    
M. Abundo: First-passage time of a stochastic integral process trough a linear boundary.
       
International Journal of Applied  Mathematics (IJAM), vol. 25, No 1, (2012),  41-49.

M. Abundo: An inverse first-passage problem for one-dimensional diffusions with random   
       starting point.  Statistics and Probability Letters, 82 (1) (2012), 7-14. doi.org/10.1016/j.spl.2011.09.005

M. Abundo: On the first-passage area of a one-dimensional jump-diffusion process.
      Methodol. Comput. Appl.  Probab. (2011). Online First, April 2011: DOI 10.1007/s11009-011-9223-1.

M. Abundo, M. Abundo: The first-passage area of an emptying Brownian queue.
      International Journal of Applied  Mathematics (IJAM), vol. 24, No 2, (2011), 259-266.

M. Abundo: First-Passage Problems for one-dimensional diffusions with random jumps  from a boundary.
      Stochastic Anal. Appl.  29 (1)  (2011), 121- 145.

M. Abundo: First-Passage Problems for Asymmetric Diffusions and Skew-diffusion Processes
       Open Systems & Information Dynamics  Vol. 16, No. 4  (2009), 325-350.

M. Abundo: On the Continuous Diffusion Approximation of Some Discrete Markov Chains
      The Open Applied Mathematics Journal, 2009, 3, 7-13.

M. Abundo: On the First Hitting Time of a One-dimensional Diffusion and a Compound Poisson Process
     
Methodol. Comput. Appl.  Probab.  (2010)  12:473–490   (Online First, 2008: DOI 10.1007/s11009-008-9115-1).

M. Abundo: On the distribution of the time average of a  jump-diffusion process
       
International Journal of Applied  Mathematics (IJAM), vol. 21, No. 3 (2008), 447-454.

M. Abundo: Some Remarks on the maximum of a one-dimensional diffusion process.
      
Prob.  Math.  Statis. vol 28 (1)  (2008), 107-120.

M. Abundo: On first-passage problems for asymmetric one-dimensional diffusions.
      Lecture Notes in Computer Science, Computer Aided Systems Theory – EUROCAST 2007, vol. 4739,
       pp. 179-186, Springer Berlin/ Heidelberg, 2007.


M. Abundo:
Limit at zero of the first-passage time density and the inverse problem for one-
      dimensional diffusions. 
Stochastic Anal. Appl., 24 (2006), 1119-1145.

M. Abundo: The arc-sine law for the first instant at which a diffusion process equals the ultimate
      value of a functional
  Int. J. Pure Appl. Math., 30 (1), 13-22  (2006).

M. Abundo:
Qualitative behaviour of the first-passage-time density of a one-dimensional
      diffusion over a moving boundary  Scientiae Mathematicae Japonicae, 64, No. 2 (2006), 199-216,
      :e-2006,  641-658.

M. Abundo: Stopping a stochastic integral process as close as possible to the ultimate value of a
        
       functional 
Scientiae Mathematicae Japonicae , 60 No. 3 (2004), 475-479,: e-2004, (10) 417-421.

M. Abundo: On the risk of extinction for a population subject to a random markov evolution with
       jumps  Open Sys. & Information Dyn. 11, 105-121 (2004).

M. Abundo: On the first-passage time of diffusion processes over a one-sided stochastic  boundary.
      Stochastic Analysis and Applications vol. 21, No. 1,  1-23 (2003).

M. Abundo: Some comparison results of solutions of diffusion and jump-diffusion equations.
      Advances and  Applications in Statistics vol. 2 (1),  51-78 (2002).

M. Abundo: Some conditional crossing results of Brownian motion over a piecewise-linear
      boundary.    Statistics  and Probability Letters, vol. 58  (2), 131-145 (2002).

M. Abundo, L. Accardi, N. Rosato, L. Stella: Analysing protein energy data by a stochastic
      model  for cooperative interactions: comparison and characterization of cooperativity.
      J. Math. Biol.  44, 341-359 (2002).

M. Abundo: On comparison of solutions of diffusion and  jump-diffusion equations
      In:  R.     Trappl  (Ed.)  Cybernetics and  Systems 2002 , pp 307-312,  Austrian Society for
      Cybernetics Studies,  Vienna, 2002.

M. Abundo: On first-passage-times for one-dimensional  jump-diffusion processes.
      Prob.  Math.  Statis., vol 20, Fasc. 2, 399-423 (2000).

M. Abundo: Some results about boundary crossing for Brownian motion.
      Ricerche di Matematica vol. L, (2), 283-301 (2001).

M. Abundo: On first-crossing times of one-dimensional diffusions over two time-dependent
       boundaries. Stochastic Analysis and Applications. , 18 (2), 179-200 (2000).



Return to the initial page